# SDR USAA990472

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 355
- Part time: 46,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 3 INCH CORROSION AT SCREW HOLE ON T-CAP AT STATION 355 APPROX RBL 47.  CORROSION LEVEL 2.  INSTALLED REPAIR ANGLES PER SRM 53-00-51.  (M)
